A certain class of sequences of measurable decompositions and endomorphisms of a Lebesgue space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1973), pp. 99-105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_4_a11,
author = {B. A. Rubshtein},
title = {A~certain class of sequences of measurable decompositions and endomorphisms of {a~Lebesgue} space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {99--105},
year = {1973},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_4_a11/}
}
TY - JOUR AU - B. A. Rubshtein TI - A certain class of sequences of measurable decompositions and endomorphisms of a Lebesgue space JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1973 SP - 99 EP - 105 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1973_4_a11/ LA - ru ID - IVM_1973_4_a11 ER -
B. A. Rubshtein. A certain class of sequences of measurable decompositions and endomorphisms of a Lebesgue space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1973), pp. 99-105. http://geodesic.mathdoc.fr/item/IVM_1973_4_a11/